# SDR ASAA0010171

- Difficulty date: November 19, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA-DURING MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHTS AT ROW 8 WILL NOT EXTINGUISH. REPLACED BATTERY PACK. LIGHTS WORKED PROPERLY.
